MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP

PRECISION SPINE, INC. REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM; MODULAR MIS EXTENDED TAB TULIP
Model Number 64-MT-0403
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter occupation - distributor.Device evaluation - information provided indicates that the product is available for evaluation, but has yet to be received.No conclusions can be drawn at this time as to the cause of the reported event.Review of device history records found (b)(4) pieces of this lot released for distribution on june 2, 2022, with no deviation or anomalies.Two-year complaint history review (7.20.2020-7.20.2022) found this to be the only report of this nature for this lot.Further review did not reveal a trend for report of this nature for this part number.No corrective actions are recommended at this time.Should the product be received, a follow-up medwatch report will be filed upon completion of investigation.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2022, utilizing the reform ti mis ct pedicle screw system.The modular polyaxial tulip assembly reform mis pedicle screw sys (64-mt-0403) and reform ti modular cannulated screws were assembled by the tech on the back table and handed off to the surgeon.The screw/tulip assemblies were then implanted into the pedicle.Upon attempting to insert the rod through the tulips, one of the modular polyaxial tulip assemblies disassembled from the screw.The surgeon was able to snap a new tulip onto the screw and successfully complete the procedure with no delay to the procedure or injury to the patient.
 
Additional Manufacturer Narrative
Device evaluation - the tulip assembly was examined by eye and with a 5x loop, and then functionally assessed with a bone screw.The visual examination did not identify any anomalies.The functional assessment demonstrated that the device functioned per the design intent.The tulip snapped onto the bone screw and could not be removed.Prior assessment of this type of occurrence indicated that the tulip can be partially assembled / not seated if the individual who assembles the tulip to the bone screw does not bottom the bone screw in the tulip.A strong tug on the tulip may be needed to confirm proper assembly has occurred.No corrective actions are being recommended at this time.
 
Event or Problem Description

Brand Name
REFORM TI CT MODULAR MIS PEDICLE SCREW SYSTEM
Common Device Name
MODULAR MIS EXTENDED TAB TULIP
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key15229282
Report Number3005739886-2022-00026
Device Sequence Number11954039
Product Code NKB
UDI-Device Identifier00840019940610
UDI-Public00840019940610
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150850
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number64-MT-0403
Device Catalogue Number64-MT-0403
Device Lot Number41353PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown